Jump to content

Search the Community

Showing results for tags 'meds for 20+ years'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. When i try to taper off, at about the three month mark the terrible feelings of irrational fear return. i have never made it past this point. Has anyone else experienced this? My diagnosis is bi polar 1, with psychotic features in the distant past. Also, i am on lamictal and 5 mg of lexapro
×
×
  • Create New...